Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Back pain, neck pain, leg pain, nausea. Prescribed voveran, rexipra, lamplus. Side effects?

hi, iam 22 yrs old girl nd just for certain periods of time suferring from back pain , neck pain , leg pain nd sometime shoulder pain e.t.c.....a feel of nausea to.As i consulted athe doctors nd they gave all these problem of mine ...a LONG NECK SYNDROMEAND ANXIETY NEUROSIS.They gave some medicines like....voveran plus,rexipra-5,lamplus nd some calciferol sachets............r alll these medicines r save nd does alll of these have certain side effects? sir as iam nt in position to send u money frm card is any other optional to send u money \
Asked On : Tue, 3 Jul 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Every medicine is associated with side effects. All these medicines are safe and have minor side effects and will provide you ore benefit than har.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Thu, 24 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor